extreme increase in appetite
I wanted to get on birth control because I was starting to become more sexually active. I've always been an extremely happy person, and very small. Ive been on this pill for two years and have gained 40 pounds. I am 5'1 and have always had a very good small build. This birth control made me feel like it was impossible to lose any of the weight i gained. I was eating healthy and working out, but nothing changed. When i went to my lady doctor to talk to her about it she told me that "Birth control pills do not make people gain weight.." after hearing this i thought to myself that there is NO WAY that this happened all on me. I felt vert crummy about it. Although I have not had one pregnancy scare, it makes my period lighter, and i have no ance. It does its job yes, but you will gain weight.
I started taking Sprintec for PCOS. It took nearly a year for me to see any results but I definately did. Decreased facial hair and also lost A LOT of weight after taking it. Switched to Orthro by accident and I absoutley hated it. Made me spot more throughout the month. Would recommend Sprintec; just be patient with it.
Sprintec for Acne and PMS
My doctor put me on Sprintec the first time I went on BC, to say the least I was so disappointed. The reason I was interested in BC was for my severe cramps and terrible bleeding since 7th grade, we're talking 1 super tampon holding for maybe an hour on the first day of my cycle. I also had acne that I couldn't get rid of, even with my antibiotic topical, so we decided BC would be the next step.
Sprintec didn't help me at all, the only pro was my periods were on time, but that's it. In fact I ended up gaining 15 pounds in the first 3 months I was on it and I became slightly depressed. I'm a pretty happy person and I'm very active and I eat very clean, however this pill made my life hell. So over spring break I went off of it and my period actually got lighter and I actually lost 5 pounds the first week off. Overall I don't recommend Sprintec if you're worried about gaining weight. I know a few other people who are having the same weight gain issues, who before going on it couldn't gain weight even if they tried, definitely do your research and talk to your doctor before going on this.
loss of vision
The worst side effect I have had of sprintec is loss of vision. I did not know what they meant when they asked me if I had loss of vision, so I said no. But I did feel that my eyes were blurrier. I got new contacts and glasses about a year into it, and then a year later my prescription changed again. Only then did I 100% realize that the sprintec was making me lose vision. (I had thought it meant blacking out).
Sprintec made me feel nauseous the two separate times I tried to take it instead of Mononessa